advertisement
Question
Posted by: lady pta | 2008/01/31

inr count

hi doc
i was opperated in nov 07 to my shoulder. i got embolism in the lung. i use wafiren my inr jump around from 1.68 to 1.28
normaly have low blood presure but now quite high
is there something i can do
i do use the tabs as prescribe(wafiren) and dont eat what they told me food that consist of vit.k
i am deprsed and very teary,short of breath at times andmy heart feels like it miss a beat or 2
please advice
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear lady pta,
Your doctor will have to prescribe you something to manage your blood pressure. He may also need to do an ECG to see why you feel like your heart is missing beats. Ask him to prescribe something for the depression, see that you get a bit of exercise each day.
Warfarin is sometimes difficult to stabilize and you are doing the right thing to watch your diet. More you can't really do!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement